# SDR DXTA2024020710813

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N776QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20558
- Aircraft time: 9,177 hours, 5,372 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE LEAK RED CAS: ON CLIMB OUT IN MODERATE ICE RECEIVED A LEFT WING LOW TEMP MESSAGE. APPROXIMATELY ONE MINUTE WAITER GOT A LEFT AND RIGHT WING ANTI-ICE FAIL. SHORTLY THERE AFTER RECEIVED A RED WING ANTI-ICE LEAK CAST MESSAGE.   RAN THE QR H MESSAGE SCLEARED WHEN SELECTING WING AND ENGINE ICE OFF.  PERFORMED HIGH POWER RUNS WITH NO FAULTS NOTED. CANNOT DUPLICATE AT THIS TIME. NO FURTHER MX REQUIRED. PERFORMED AIRFOIL ADJUSTMENT TEST THROUGH 30-10-00
